# SDR EE4Y20110285

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 20,902 hours, 8,762 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, UPPER REAR FUSELAGE, AFT SERVICE AREA BETWEEN FR67 AND FR68 -Y52 FLOORBEAM WITH CORROSION. NOTE: THE FLOORBEAM CORROSION REQUIRES A MAJOR REPAIR.
